# SDR ABXA060064

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617501
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD MAIN FRAME FS 699, FORWARD FLANGE CRACKED AT PT J AND AFT FLANGE CRACKED PTS H-I.  REMOVED AND REPLACED MAIN FRAME AT FS 699 LEFT IAW JC EA 53400321-001-2.
